# SDR CALA2023020100279

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5200 · Doors
- Part: Rib
- Part number: D5227902620451
- Condition: None
- Location: Rh Aft Emer Exi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR FWD AND AFT WEB SUPPORT SIGNS OF CRACKED SUPPORT TASK GENERATED AT HAECO LCQ PER V798788 PER NR 92927 16 (40716) REMOVED AND REPLACED 2EA WEB SUPPORTS ON RH AFT EMER. EXIT DOORS IWA A320 SRM 51-72-11-911-001. PERFORMED BY V061737.
